Iterative estimating equations: Linear convergence and asymptotic properties
Jiang, Jiming, Luan, Yihui, & Wang, You-Gan (2007) Iterative estimating equations: Linear convergence and asymptotic properties. The Annals of Statistics, 35(5), pp. 2233-2260.
We propose an iterative estimating equations procedure for analysis of longitudinal data. We show that, under very mild conditions, the probability that the procedure converges at an exponential rate tends to one as the sample size increases to infinity. Furthermore, we show that the limiting estimator is consistent and asymptotically efficient, as expected. The method applies to semiparametric regression models with unspecified covariances among the observations. In the special case of linear models, the procedure reduces to iterative reweighted least squares. Finite sample performance of the procedure is studied by simulations, and compared with other methods. A numerical example from a medical study is considered to illustrate the application of the method.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||asymptotic efficiency, consistency, iterative algorithm, linear, convergence, longitudinal data, semiparametric regression, maximum-likelihood estimation, models|
|Divisions:||Current > QUT Faculties and Divisions > Science & Engineering Faculty|
|Deposited On:||18 Nov 2015 02:02|
|Last Modified:||18 Nov 2015 02:02|
Repository Staff Only: item control page